# SDR 2000UALA00334

- Difficulty date: June 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 33,446 hours, 5,287 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 30 LIGHTNING STRIKES ON THE LEFT HAND SIDE STARTING FROM STA 785.9 FWD TO RADOME. HITS ARE ON CROWN,  AROUND DOOR 1L AND BELOW CAPTS 3 & 2 WINDOWS AND ON RADOME, RT SIDE. RTF. OVERWEIGHT LANDING.  *S/D*  LIGHTNING STRIKE ON LEFT HAND SIDE OF AIRCRAFT WHILE CLIMBING THROUGH 10,000 FEET.  AIRCRAFT LANDED 20,000 LBS OVERWEIGHT.  COMPLETED PHASE 1 EXAMINATION PER MM.  COMPLETED LIGHTNING INSPECTION PER PER MM.  ALL HITS MARKED WITH GREASE PENCIL.  REPAIRED DAMAGED AREAS PER SRM.
